# SDR CA980819001

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3006146
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, J, Y
- Precautionary procedure: E

## Discrepancy

(CAN) CHIP DETECTOR LIGHT ILLUMINATED FOLLOWED BY ENGINE VIBRATION, ON NR 1 ENGINE.  ENGINE WAS SECURED.  POST-FLIGHT INSPECTION FOUND THE NR 3 BEARING HAD FAILED CAUSING METAL CONTAMINATION TO THE C-BOX.  THE BEARING WAS PREVIOUSLY A RE-MANUFACTURED BII BEARING.  THE BEARING HAD BEEN INSTALLED 2000 HOURS PREVIOUSLY.  THE BEARING HAS BEEN SENT FOR FURTHER EVALUATION.  PRATT & WHITNEY CANADA HAS NO RECORD OF THE BEARING (SERIAL NUMBER X984) AND CONCLUDED EITHER THE BEARING IS A VERY OLD PRATT & WHITNEY CANADA (ORIGINALLY) BEARING OR IS A BOGUS PART.
